# SDR I5EA2021022200007

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N808TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 76,340 hours, 44,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 30296
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER INOP AT M1468, STA. 500C, STR 10L.  REMOVED AND REPLACED BATTERY CHARGER M1468 AT STA. 500C, STR. 10L WITH SERVICEABLE UNIT AND TEST IAW B737-400 AMM 33-51-51, TESTS OK.
